# SDR NACA2023041100002

- Difficulty date: April 11, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,019 hours, 18,477 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 71926140001
- Part serial: 2253
- Condition: Unknown
- Part time: 1,141 hours, 250 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HF INOP. REMOVED AND REPLACED RIGHT HF ANTENNA COUPLER IAW TASK 23-11-01-024-001/424-008. PERFORMED RH HF ANTENNA CHECK, OPS CHECK OK.
